# SDR AALA202105209695

- Difficulty date: May 14, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 73,647 hours, 28,986 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: D5725292100000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION INSIDE BORE CIRCUMFERENCE OF 1.5 INCH LONG, 0.250 INCH WIDE AND 0.025 INCH DEEP WITH 0.047 INCH FINISHING CUT TO EQUAL TOTAL DEPTH OF 0.072 INCH. REMOVED CORROSION BY MACHINING BORE AND FINISHING CUT REF SRM 57-26-13-300-008.
